# SDR AALA20151113010

- Difficulty date: November 9, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 44,831 hours, 22,025 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL KNOTS THE FWD CARGO DOOR WARNING LIGHT ILLUMINATED.  TAKEOFF WAS REJECTED AT 70 KNOTS.  ADJUSTED THE TARGET SENOR GAP & PERFORMED OPERATIONAL CHECK OF CARGO DOOR IAW AMM 52-70-02.  SYS CHECKED NORMAL.
